# SDR DLM88972150

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, F/A SMELLED BURNING RUBBER IN AFT CABIN, AT 18000 LOST POWER ON NR 1 ENG.  FLT RETURNED TO ATL WITH NR 1 ENG AT IDLE.  REPLACED NR 1 ENGINE FUEL CONTROL.  UNABLE TO DUPLICATE SMELL.
